Publication detail

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations

BAŠTINEC, J. DIBLÍK, J.

Original Title

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations

English Title

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations

Type

journal article - other

Language

en

Original Abstract

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations is considered.

English abstract

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations is considered.

Keywords

Asymptotic Formulae Particular Solution Linear Nonhomogeneous Discrete Equations

RIV year

2003

Released

01.01.2003

ISBN

0898-1221

Periodical

Computers and Mathematics with Applications

Year of study

45

Number

1

State

GB

Pages from

1163

Pages to

1069

Pages count

7

Documents

BibTex


@article{BUT41363,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations",
  annote="Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations is considered.",
  chapter="41363",
  number="1",
  volume="45",
  year="2003",
  month="january",
  pages="1163--1069",
  type="journal article - other"
}